International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 46, Pages 2947-2959
On resolving edge colorings in graphs
1Mathematics Department, Srinakharinwirot University, Sukhumvit 23, Bangkok 10110, Thailand
2Department of Mathematics, Western Michigan University, Kalamazoo 49008, MI, USA
Received 26 November 2002
Copyright © 2003 Varaporn Saenpholphat and Ping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the relationships between the resolving edge chromatic number and other graphical parameters and provide bounds for the resolving
edge chromatic number of a connected graph.